Drug interactions between NuvaRing and prednisone
|NuvaRing (ethinyl estradiol/etonogestrel)|
Interactions between your drugs
ethinyl estradiol ↔ prednisone
Applies to:NuvaRing (ethinyl estradiol/etonogestrel) and prednisone
Ethinyl estradiol may increase the blood levels of predniSONE. This may increase the risk and/or severity of side effects such as swelling, weight gain, electrolyte abnormalities, high blood pressure, high blood glucose, muscle weakness, depression, mood swings, acne, thinning skin, stretch marks, easy bruising, bone density loss, cataracts, glaucoma, menstrual irregularities, excessive growth of facial or body hair, and abnormal distribution of body fat, especially in the face, neck, back, and waist. Other side effects that may occur include decreased ability to fight infections, increased risk of developing infections, and inadequate response to stress such as infection, surgery, trauma, or a severe asthma attack. Children may experience a reduced growth rate during chronic use. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
ethinyl estradiol food
Applies to: NuvaRing (ethinyl estradiol / etonogestrel)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.